# SDR 03FDEA01919

- Difficulty date: November 17, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- Aircraft time: 68,411 hours, 24,833 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5310-73850 FUSELAGE - CORROSION ON LWR AFT CARGO DOOR LWR RAIL EXTENSION.  CLOSING ACTION ON 11/17/03, ON N/R S00011.  COMPLIED WITH EA 8-5310-73850.
